Title: Robust non-fragile control for the switched discrete-time linear system

Authors: Dejun Tang, Dongqing Zhang, Yonghu Yang, Zhenyu Liu

Addresses: Department of Computer Science and Technology, Neusoft Institute of Information, Dalian City, 116023, China. ' Department of Computer Science and Technology, Neusoft Institute of Information, Dalian City, 116023, China. ' Department of Computer Science and Technology, Neusoft Institute of Information, Dalian City, 116023, China. ' Department of Computer Science and Technology, Neusoft Institute of Information, Dalian City, 116023, China

Abstract: In this paper, a robust non-fragile controller applying for switched linear system with state delays is proposed for the controlled system. The observer is also designed for measuring unknown state variables. The reduction of the conservatism is resolved by using the switched Lyapunov function approach. Some results are also extended to the uncertain system. Several linear matrix inequalities (LMIs) are established to guarantee the asymptotical stability in the system. Numerical examples are described to show the effectiveness of the proposed methods.

Keywords: robust non-fragile control; observer; switched linear systems; state variables delays; switched Lyapunov function approach; linear matrix inequalities; LMIs.

DOI: 10.1504/IJMIC.2010.033859

International Journal of Modelling, Identification and Control, 2010 Vol.10 No.1/2, pp.152 - 159

Available online: 02 Jul 2010 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article